# SDR CALA2023051201476

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 75,898 hours, 31,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33511220
- Condition: Broken
- Location: Fin 205wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING CABIN EMERGENCY LIGHT INOP. FIN 205WL REFERENCE STS NR N0248 REPAIRED BROKEN WIRE IAW ESPM 20-48-11 PR EFORMED OPS IAW AMM 33-51-00-710-805 TEST OK STS QC 0047
